# SDR ASAA0510344

- Difficulty date: November 8, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: 6552928597
- Condition: Corroded
- Location: Fs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND STRINGER 26 LEFT CORRODED AT BS 847.  REMOVED CORROSION, REPLACED PART WITH FABRICATED PART IAW B737-200 SRM 53-10-3.  (M)
